# SDR AALA201802149024

- Difficulty date: February 7, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 16,689 hours, 1,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING  ACCOMPLISHMENT OF CARD 2870,  FOUND THE FLASHLIGHT AT THE R4 DOOR INOPERATIVE.   REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-64-01,  CHEKED OK.
